Mathematical Research Letters

Volume 18 (2011)

Number 4

Moduli of weighted pointed stable curves and log canonical models of $\Mg{g,n}$

Pages: 663 – 675

DOI: http://dx.doi.org/10.4310/MRL.2011.v18.n4.a6

Author

Maksym Fedorchuk (Department of Mathematics, Columbia University, 2990 Broadway, New York, NY 10027, USA)

Abstract

We establish nefness of certain tautological divisor classes on $\Mg{0,n}$, and more generally on Hassett’s spaces $\Mg{g,\A}$, and prove that $\Mg{g,\A}$ is a log canonical model of $\Mg{g,n}$ for every genus $g$ and every weight vector $\A$.

Full Text (PDF format)